MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 1PK CARTRGE; M3

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 1PK CARTRGE; M3
Catalog Number 33518
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during replacement of the new cartridge/cryosolutions 1pk cartridge (33518), gas started shooting out of the holes at the base of the handpiece, completely draining the new cartridge within a few seconds.It was confirmed that the o-ring was still in place.It was reported that the device was going to be used on an animal patient.No injury, death, or surgical delay was reported.
 
Additional Manufacturer Narrative
The 1pk cryosolutions cartridge (33518) was not returned for evaluation after three good faith effort (gfe) attempts were made.Lot number information has been provided; device history records (dhr) was reviewed, and no anomalies related to the reported issue were identified.The root cause of the reported issue could not be determined.The images provided by the customer did not adequately show the reported issue.A probable root cause of gas spraying out of the base may be the result of a worn o-ring or incomplete installation of the cartridge.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CRYOSOLUTIONS 1PK CARTRGE
Common Device Name
M3
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20297965
Report Number3014334038-2024-00195
Device Sequence Number15631350
Product Code GEH
UDI-Device Identifier10381780171973
UDI-Public10381780171973
Combination Product (Y/N)N
PMA/510(K) Number
K091721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown